Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Pain in right tonsil, unable to sing high. Something could be growing on vocal cord?

when ever i try to sing i feel like my right tonsil is hurting but its not my tonsil. its a knot next to it. One time i had laryngitus and kept singing. i use to be a soprano and now i cant sing that high. do you think something could be growing on my vocal cords? can your voice ever be permanently damaged? i am not a smoker.
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response
Hi, I am Dr. Samiron Roy, your ENT Splst.
If you are having laryngitis you have to treat sinus infection; tonsilitis and pharyngitis as well. If you cannot sing in high scales then your vocal cords need examination, you may be having Singer's nodes. for the time being start on:-

1. Cap Karvol plus in steam inhalation bid X 15 days.
2. Tab Lavata-A 1 OD X 15 days.
3. Tab Urclar 250 mg 1 bid X 10 days.
4. Nasivion nose drop 2 drops tid in both nostrils.
Answered: Sun, 13 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor